MathSciNet Relay Station
MathSciNet bibliographic data
MR1617649 42A15 (30E05 41A05 44A15)
Lyubarskii, Yurii I.; Seip, Kristian Complete interpolating sequences for Paley-Wiener spaces and Muckenhoupt's $(A\sb p)$ condition. Rev. Mat. Iberoamericana 13 (1997), no. 2, 361–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement